Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Is it safe to take Divan for shortness of breath?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2006
Answered : 161 Questions
I have very shortness of breath will divan help this ?
Posted Mon, 27 Jan 2014 in General Health
Answered by Dr. Hardik Thakker 1 hour later
Brief Answer: Please do not take diovan till we know exact cause Detailed Answer: Dear patient. Greetings from health care magic!!! I am Dr Thakker and shall be answering your question. The drug you are referring is Diovan which belongs to Angiotensin Receptor Blocker group of medicines. It is used for control of hypertension and heart failure. I would advise against taking diovan right now as we do not know the exact cause of your breathlessness. Once this is known, I can recommend to you the correct medicines to be taken. I wish to know more details about your breathlessness. -When does it occur? -What aggravates your breathlessness? -What relieves it? -Do you have accompanying chest pain, leg swelling? -Do you have fever and cough as well? -Are you able to sleep well or you get breathless spells in sleep? -Are you having diabetes/ hypertension/ ischemic heart disease? This information will help me to narrow down to the cause whether it is respiratory or cardiac. Along with the above history, we need your ECG, X-ray chest, blood investigations like CBC, lipid profile, fasting and post lunch sugar levels, 2D echo of the heart. Please keep me updated with these reports as well. I hope this helps you out. If you have any more questions, please do not hesitate to write back to me. Yours sincerely, Dr Thakker.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor